# SDR DALA14035539216

- Difficulty date: June 11, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 47,156 hours, 25,081 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 1301
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT OTBD SIDE, BRACKET, ATTACHED TO RT CUSP WEB, RBL 56, BS 1301.  REMOVED AND REPAIRED CUSP WEB IAW SRM 53-201-02, FIG 10 AND 51-10-03.
